Instituto Carlos I de Física Teórica y Computacional | Universidad de Granada

Antonio J. Durán

Catedrático de Universidad
Universidad de Sevilla

Publicaciones de los últimos 5 años

  • Duran, Antonio J. & Arvesu, Jorge CASORATI TYPE DETERMINANTS OF SOME q-CLASSICAL ORTHOGONAL POLYNOMIALS PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY volume 144 issue 4 pages 1655-1668 (APR 2016) DOI: 10.1090/proc/12839
  • Duran, Antonio J. & de la Iglesia, Manuel D. Differential equations for discrete Laguerre-Sobolev orthogonal polynomials JOURNAL OF APPROXIMATION THEORY volume 195 pages 70-88 (JUL 2015) DOI: 10.1016/j.jat.2014.01.004
  • Duran, Antonio J. Higher order recurrence relation for exceptional Charlier, Meixner, Hermite and Laguerre orthogonal polynomials INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS volume 26 issue 5 pages 357-376 (MAY 4 2015) DOI: 10.1080/10652469.2015.1009455
  • Duran, Antonio J. & Perez, Mario Admissibility condition for exceptional Laguerre polynomials JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS volume 424 issue 2 pages 1042-1053 (APR 15 2015) DOI: 10.1016/j.jmaa.2014.11.035
  • Duran, Antonio J. & de la Iglesia, Manuel D. Constructing Krall-Hahn orthogonal polynomials JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS volume 424 issue 1 pages 361-384 (APR 1 2015) DOI: 10.1016/j.jmaa.2014.10.069
  • Alvarez-Nodarse, Renato & Duran, Antonio J. Using D-operators to construct orthogonal polynomials satisfying higher order q-difference equations JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS volume 424 issue 1 pages 304-320 (APR 1 2015) DOI: 10.1016/j.jmaa.2014.11.011
  • Duran, Antonio J. & de la Iglesia, Manuel D. Constructing Bispectral Orthogonal Polynomials from the Classical Discrete Families of Charlier, Meixner and Krawtchouk CONSTRUCTIVE APPROXIMATION volume 41 issue 1 pages 49-91 (FEB 2015) DOI: 10.1007/s00365-014-9251-5
  • Duran, Antonio J., Perez, Mario & Varona, Juan L. Some Conjectures on Wronskian and Casorati Determinants of Orthogonal Polynomials EXPERIMENTAL MATHEMATICS volume 24 issue 1 pages 123-132 2015) DOI: 10.1080/10586458.2014.958786
  • Duran, Antonio J. Constructing bispectral dual Hahn polynomials JOURNAL OF APPROXIMATION THEORY volume 189 pages 1-28 (JAN 2015) DOI: 10.1016/j.jat.2014.09.004
  • Duran, Antonio J. & Sanchez-Canales, Vanesa Rodrigues' formulas for orthogonal matrix polynomials satisfying second-order difference equations INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS volume 25 issue 11 pages 849-863 (NOV 2014) DOI: 10.1080/10652469.2014.928819
  • Duran, Antonio J. & de los Rios, Ana M. The convex cone of weight matrices associated to a second-order matrix difference operator INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS volume 25 issue 8 pages 663-679 (AUG 3 2014) DOI: 10.1080/10652469.2014.895343
  • Duran, Antonio J. Exceptional Meixner and Laguerre orthogonal polynomials JOURNAL OF APPROXIMATION THEORY volume 184 pages 176-208 (AUG 2014) DOI: 10.1016/j.jat.2014.05.009
  • Duran, Antonio J. Exceptional Charlier and Hermite orthogonal polynomials JOURNAL OF APPROXIMATION THEORY volume 182 pages 29-58 (JUN 2014) DOI: 10.1016/j.jat.2014.03.004
  • Duran, Antonio J. Wronskian type determinants of orthogonal polynomials, Selberg type formulas and constant term identities JOURNAL OF COMBINATORIAL THEORY SERIES A volume 124 pages 57-96 (MAY 2014) DOI: 10.1016/j.jcta.2014.01.004
  • Duran, Antonio J. SYMMETRIES FOR CASORATI DETERMINANTS OF CLASSICAL DISCRETE ORTHOGONAL POLYNOMIALS PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY volume 142 issue 3 pages 915-930 (MAR 2014) 
  • Duran, Antonio J. & Sanchez-Canales, Vanesa Orthogonal matrix polynomials whose differences are also orthogonal JOURNAL OF APPROXIMATION THEORY volume 179 pages 112-127 (FEB 2014) DOI: 10.1016/j.jat.2013.11.012
  • Duran, Antonio J. Using D-operators to construct orthogonal polynomials satisfying higher order difference or differential equations JOURNAL OF APPROXIMATION THEORY volume 174 pages 10-53 (OCT 2013) DOI: 10.1016/j.jat.2013.06.004
  • Duran, Antonio J. & Shayanfar, Nikta Constructing orthogonal matrix polynomials satisfying differential equations from two different Laguerre weights INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS volume 24 issue 4 pages 263-279 (APR 1 2013) DOI: 10.1080/10652469.2012.688746

Mapa del sitio | Contacto | Accesibilidad | Política de privacidad

© 2017 | Universidad de Granada | Instituto Carlos I de Física Teórica y Computacional | Plantilla adaptada a tema de Wordpress por José M. Martín